# SDR DLM88010746

- Difficulty date: May 10, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 21,760 hours, 16,960 cycles
- Engine time: 11,102 hours, 17,617 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Part time: 11,102 hours, 17,617 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELLED FUMES / ODOR IN COCKPIT FROM 120 KNOTS ON TAKEOFF ROLL UNTIL 10,000 FT.  ODOR VERY ACIDIC.  NO SMOKE VISABLE BUT STUNG OUR EYES.  CROSSFEEDS WERE CLOSED, ALL ANTI-ICE AND APU WERE OFF.  TEMP CONTROLS WERE BOTH AT 12 O'CLOCK AND FLEX 50 EPR SETTING WAS 1.86.  REPLACED RECIRC FAN FILTER.  PERFORMED OPN 5088 DUCT BURNOUT.  COULD NOT IDENTIFY CAUSE.  REF LOG D286229004 FOR APU MCO.  REPLACED WATER SEPARATOR BAGS.  LEAK CHECKED NORMAL.  ALSO CHECKED ALL WIRING IN COCKPIT OVERHEAD AND C/B PANELS.  ALL NORMAL.  OK FOR SERVICE.
